Strichartz estimates for Schrodinger equations on irrational tori

Zihua Guo, Tadahiro Oh, Yuzhao Wang

Research output: Contribution to journalArticleResearchpeer-review

22 Citations (Scopus)


In this paper, we prove new Strichartz estimates for linear Schrodinger equations posed on d-dimensional irrational tori. Then, we use these estimates to prove subcritical and critical local well-posedness results for nonlinear Schrodinger equations on irrational tori.
Original languageEnglish
Pages (from-to)975-1013
Number of pages39
JournalProceedings of the London Mathematical Society
Issue number4
Publication statusPublished - 2014
Externally publishedYes

Cite this